Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    BMANN's Avatar
    BMANN is offline Associate Member
    Join Date
    Jun 2002

    Prolactin levels

    Can the use of testosterone based aas such as sustanon cause the increase in prolactin resulting in puffed nips. If so do the prolactin levels eventually decrease on their own? Also with the use of bromo if puffy nips do go away, will the levels return to a higher amount and the nips puff out again.

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Miller's Crossing
    Testosterone will not elevate prolactin levels. Prolactin secretion lowers testosterone.

    Some find(including myself) that nipples will swell a bit while on AS, it does not mean gyno, but the elevated estrogen is probably the cause. Now if the estrogen gets to be too high in comparison to Test, then thats when gyno is a worry.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts